MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00120-007-1367-9

Медицинская библиотека · Der Urologe. Ausg. A · 2007

[Lethal course after chemotherapy with docetaxel. Acute liver failure with accompanying erythema multiforme major].

Ohlmann C-H, Kohlmorgen S, Sahi D, Engelmann U, Heidenreich A

Клинический случайКлиническое исследование III фазыСтатьяРандомизированное исследованиеПеревод пока не подготовлен

Аннотация

We report on the lethal course of a patient receiving low-dose, weekly docetaxel who developed acute liver failure accompanied by a Stevens-Johnson syndrome. After receiving the fifth application of his chemotherapy, the patient was admitted to hospital because of neutropenia and severe erythema. The course worsened towards an acute liver failure and an erythema multiforme major. Despite an interdisciplinary approach, the further course could not be influenced and the patient died 6 weeks after admission due the toxicity of docetaxel. This case report underlines the spectrum of toxicity of docetaxel even in the low-dose weekly schedule.

Для цитирования: Ohlmann C-H, Kohlmorgen S, Sahi D, Engelmann U, Heidenreich A. [Lethal course after chemotherapy with docetaxel. Acute liver failure with accompanying erythema multiforme major].. Der Urologe. Ausg. A. 2007. DOI: 10.1007/s00120-007-1367-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.